Conditional Lie–Bäcklund symmetries and invariant subspaces to nonlinear diffusion equations with source
AbstractThis paper considers conditional Lie–Bäcklund symmetries of the radially symmetric nonlinear diffusion equations with source. We obtain a complete list of canonical forms for such equations which admit higher-order conditional symmetries. As a consequence, the solutions of the resulting equations are constructed on the invariant subspaces admitted by the corresponding equations.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Physica A: Statistical Mechanics and its Applications.
Volume (Year): 391 (2012)
Issue (Month): 24 ()
Contact details of provider:
Web page: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/
Conditional Lie–Bäcklund symmetry; Invariant subspace; Nonlinear diffusion equations; Dynamical system;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Plastino, A.R. & Plastino, A., 1995. "Non-extensive statistical mechanics and generalized Fokker-Planck equation," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 222(1), pages 347-354.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.